MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED SHOULDER PROSTHESIS GLENOID SPHERE; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. AEQUALIS REVERSED SHOULDER PROSTHESIS GLENOID SPHERE; SHOULDER JOINT METAL PROSTHESIS
Model Number DIA. 42
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 03/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
It was reported that a patient underwent a revision surgery due to loosening/lysis at 4 years post-operative.Poly was loose (known), stem loose (identified intra-op).Previous glenoid baseplate left in place.

Brand Name
AEQUALIS REVERSED SHOULDER PROSTHESIS GLENOID SPHERE
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key6525817
Report Number3000931034-2017-00094
Device Sequence Number1457815
Product Code KWS
UDI-Device Identifier03700386916151
UDI-Public03700386916151
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K030941
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDIA. 42
Device Catalogue NumberDWB936
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2017
Initial Report FDA Received Date04/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient Weight124